Asymptotically optimal bandwidth selection of the kernel density estimator under the proportional hazards model

Ghorai, J. K., Pattanaik, L. M. . Communications in Statistics: Theory and Methods 1993. 22 :1383-1401

Locate this article in:

Bibtex

@article{CIS-111747,
  Author = {Ghorai, J. K. and Pattanaik, L. M.},
  Title = {Asymptotically optimal bandwidth selection of the kernel density estimator under the proportional hazards model},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {22},
  Year = {1993},
  Pages = {1383--1401},
  Keywords = {}
}

Similar articles